Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Can UTI cause non erection of penis ?

Hello, i am 28 years old, I use to do masterbation almost everyday twice-thrice in a day from last one week i am facing one problem my penis has become very small and does not get eract at all , doesnot excite and tight.. because of this i stop doing masterbation as i thougth may be because of this problme i am facing but still same result..... i am also facing problme UTI ( urinary tract infection ) problem i think as i go for frequest urination and during urnation i feel burning sensational.. etc.. please advise and help how can solve this problem thanks a lot!
Asked On : Thu, 12 May 2011
Answers:  1 Views:  833
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
first of all consult a doctor get an urine examination done to confirm the uti and take medication to treat the same. the frequency of masturbation is too much do so only when you are aroused.once you are treated you will be better.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor